Dukes, W.M.B. and Mansour, Toufik (2007) Signed involutions avoiding 2-letter signed patterns. Annals of Combinatorics, 11 (3-4). pp. 387-403. ISSN 0218-0006Full text not available in this repository. (Request a copy from the Strathclyde author)
Let I n be the class of all signed involutions in the hyperoctahedral group Bn and let I n (T) be the set of involutions in I n which avoid a set T of signed patterns. In this paper, we complete a further case of the program initiated by Simion and Schmidt  by enumerating I n (T) for all signed permutations T⊆B2.
|Keywords:||pattern avoidance, signed patterns, involutions, Mathematics, Discrete Mathematics and Combinatorics|
|Subjects:||Science > Mathematics|
|Department:||Faculty of Science > Computer and Information Sciences|
|Depositing user:||Pure Administrator|
|Date Deposited:||09 Dec 2014 16:57|
|Last modified:||22 Mar 2017 13:41|